# SDR C2XA08IA268

- Difficulty date: December 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 23,185 hours, 17,048 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: W101244722
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2434, THE CREW REPORTED A PACK 1 VALVE CLOSED ADVISORY MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRE W101-2447-22 AT THE BUSHBUTTON FOR PACK ONE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
